# SDR DALA2020061502469

- Difficulty date: June 14, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 11,149 hours, 1,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU BATTERY CAPACITY TEST CONFIGURATION ERROR-FAULT CODE 3350F00Z. RELOADED EPSU 1 SOFTWARE. RE-RAN EPSU CAPACITY TEST, TESTED OK. 7019611
